# SDR DALA201808064868

- Difficulty date: July 29, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 9,056 hours, 3,431 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN FAILED TO TEST, DURING PRE-FLIGHT.   REPLACED THE PRIMARY OBSERVERS SEAT OXYGEN BOX IAW AMM 35-12-85. OPS NORMAL.
